|does my sickness have to do with hep c?
Nov 11, 2007
I have been trowing up.I am dizzy and lightheaded. and My stomach hurts really bad. and a stopped up head.. Do you think it has to do with my hep c?
Response from Dr. McGovern
If you have a "stuffy head" you may have a viral syndrome; you will need to discuss further with your physician, particularly if you are getting dehydrated.
Elevated ALT, HBeAg still positive
hep c how does it transfer
- Does Doxycycline Cure Gonorrhea And Chlamydia?
- What Do I Have If I Got Thrush On My Tongue?
- What Is The Best Way To Get Rid Of Genital Warts?
- Will Douching Get Rid Of This Brown Vaginal Discharge Causes?
- Can Hiv Test Results Change After 4 Months?
- Can You Get HIV If Male Doesn't Cum Inside You?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.